EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-2511 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that the patient was implanted with an optetrak device on the right knee and then approximately 8 years, 11 months later the patient was revised.There was no other patient/medical information provided.No x-rays or images were provided.There is no device return.There is no other information available.
Additional Manufacturer Narrative
H11.Pending investigation.There is no other information provided.
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6), 02-010-01-0325 - logic femoral ps cem right sz 2.5; (b)(6), 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t; (b)(6), 200-02-32 - three peg patella 32mm.Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.